# SDR SIMA200101501

- Difficulty date: January 15, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 0863
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5229 - CREW REPORTED EXTERIOR EMERGENCY LIGHT IN PASSENGER DOOR IS INOPERATIVE.  MAITNENANCE REMOVED AND REPLACED LIGHT ASSEMBLY IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
